# SDR AALA20101101DFW01

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 47,611 hours, 5,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23G ESCAPE PATH LIGHT LENS MISSING. REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 23G.  OPS CHECKS NORMAL.
